MAUDE Adverse Event Report: FOOTPRINT MEDICAL INC. POLYURETHANE, SINGLE LUMEN 1.4FR (Ø 0.47 MM) X 30 CM LENGTH; PICC

FOOTPRINT MEDICAL INC. POLYURETHANE, SINGLE LUMEN 1.4FR (Ø 0.47 MM) X 30 CM LENGTH; PICC
Model Number P1PIC1.4-C
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that resistance was experienced during attempts to remove the catheter from the patient on (b)(6) 2022.Attempts to remove the catheter by interventional radiology were unsuccessful, and therefore surgery was performed to extract the catheter on (b)(6) 2022.
 
Additional Manufacturer Narrative
Investigation included reviewing device history records and information from the user facility.Only the proximal portion of the catheter was returned for investigation, and thus the portion which had been entrapped in the patient anatomy was not available for evaluation.The investigation indicated no evidence of manufacturing related issues that could have contributed to the event.

Brand Name
POLYURETHANE, SINGLE LUMEN 1.4FR (Ø 0.47 MM) X 30 CM LENGTH
Common Device Name
PICC
Manufacturer (Section D)
FOOTPRINT MEDICAL INC.
5823 sebastian place
san antonio TX 78249
Manufacturer (Section G)
FOOTPRINT MEDICAL INC.
5823 sebastian place
san antonio TX 78249
Manufacturer Contact
robert davis
5823 sebastian place
san antonio, TX 78249
2102262600
MDR Report Key15286893
Report Number3007697249-2022-00003
Device Sequence Number11388921
Product Code LJS
UDI-Device Identifier00858778006058
UDI-Public(01)00858778006058(17)240113(10)220034
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130507
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP1PIC1.4-C
Device Lot Number220034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown